MathSciNet Relay Station
MathSciNet bibliographic data
MR1989578 60E15 (60F15)
Amini D., M.; Bozorgnia, A. Complete convergence for negatively dependent random variables. J. Appl. Math. Stochastic Anal. 16 (2003), no. 2, 121–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement